Your Health. Your Family. Your Choice.
Administered by: Private Purchased by: Other
Life Threatening? No
Write-up: Information has been received from a health professional concerning a female who on 08-FEB-2007 was vaccinated intramuscularly with the first dose of Gardasil (lot # 653938/0954F). Subsequently the patient developed a rash on her arm and part of her face on approximately 22-FEB-2007. The rash spread to the rest of her body. The patient was referred to a Infectious Disease specialist and was diagnosed with allergic dermatitis and pityriasis rosea. Throat culture was negative. The patient was treated with hydroxyzine hydrochloride (Atarax). Subsequently, the rash resolved. Additional information has been requested. It was reported that another female in her school class experienced allergic dermatitis with pityriasis rosea after vaccination with Gardasil (WAES0703USA04287)
Copyright © 2017 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166